Polynomial asymptotic stability of damped stochastic differential equations

Appleby, John A. D. and Mackey, Dana: Polynomial asymptotic stability of damped stochastic differential equations. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_002_001-033.pdf

Download (234kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 2
ISSN: 1417-3875
Page Range: pp. 1-33
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Sztochasztikus differenciálegyenlet, polinomikus aszimptotikus stabilitás
Additional Information: Bibliogr.: 33. p.
Date Deposited: 2017. May. 16. 14:39
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42720

Actions (login required)

View Item View Item